# SDR 96FDEA00579

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65453132
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0663 AND 076, CORROSION BS 700 STR CLIP NR 5L HAS CORROSION.  *S/D*  REMOVED STRINGER CLIP AT BS 700, STR CLIP 5L, REPLACED WITH NEW CLIP PER SRM 51-30-2.
